PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1997 | 73 | 1 | 143-154
Tytuł artykułu

Bordism of spin manifolds with local actions of Tori in low dimensions

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
73
Numer
1
Strony
143-154
Opis fizyczny
Daty
wydano
1997
otrzymano
1996-05-06
poprawiono
1996-10-24
Twórcy
autor
  • Mathematical Institute, University of Wrocław, pl. Grunwaldzki 2/4, 50-384 Wrocław, Poland
Bibliografia
  • [B] L. D. Borsari, Bordism of semifree circle actions on Spin manifolds, Trans. Amer. Math. Soc. 301 (1987), 479-487.
  • [Br] G. E. Bredon, Compact Transformation Groups, Academic Press, New York, 1972.
  • [CG] J. Cheeger and M. Gromov, Collapsing Riemannian manifolds while keeping their curvature bounded I, J. Differential Geom. 23 (1986), 309-346.
  • [G] M. Gromov, Volume and bounded cohomology, Publ. IHES 56 (1983), 213-307.
  • [HJ] B. Hajduk and T. Januszkiewicz, Cobordism of polarized t-structures, Topology 31 (1992), 559-570.
  • [KT] R. C. Kirby and L. R. Taylor, Pin structures on low-dimensional manifolds, in: London Math. Soc. Lecture Note Ser. 151, Cambridge Univ. Press, Cambridge, 1990, 177-242.
  • [Mi1] P. Mikrut, Bordism of 4-manifolds with local action of tori, preprint, 1994.
  • [Mi2] P. Mikrut, Bordism of spin 4-manifolds with local action of tori, preprint, 1995.
  • [OR] P. Orlik and F. Raymond, Actions of the torus on 4-manifolds I, Trans. Amer. Math. Soc. 152 (1970), 531-559.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv73i1p143bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.